Need help with yeast

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Hopeso
Regular Member


Date Joined Jun 2004
Total Posts : 231
   Posted 1/14/2006 9:53 AM (GMT -6)   
I have had yeast since mid November.  I started treating it then and had it almost cleared up finally, but now it is exploding.  It was only around the tape area, and now it is all the way up to the stoma.  I am a mess today.  Is there any problem with me continuing to use the powder long term?  Also is one brand of powder better than another?  I really don't want to use the pill form.  Thanks,
Hopeso
 
 


Emmaleigh
Regular Member


Date Joined Jun 2005
Total Posts : 183
   Posted 1/14/2006 10:05 PM (GMT -6)   

Make sure that you are using Nystatin powder, which should help the yeast.  If it continues, you should see a doctor and make sure that you dont have it in your blood stream, and in that case you would need IV medications.

Good luck,

Emma


Shaz032
Forum Moderator


Date Joined Feb 2003
Total Posts : 1243
   Posted 1/15/2006 3:10 AM (GMT -6)   
Ask your pharmacist for a Diflucan tablet. You only take it once and it stops yeast infections for up to 6 months at a time.
 
Shaz
http://www.ostomates.org
I'm not a complete idiot - some parts are missing!
________________________________________________

Ileostomy for 29 years since I was 10 years old, due to UC.


Hopeso
Regular Member


Date Joined Jun 2004
Total Posts : 231
   Posted 1/15/2006 10:58 AM (GMT -6)   
Shaz, I am scared to take the diflucan because of heart rythm problems, which can be made worse with the diflucan. Also I have heard from the pharmacist that it causes diarrhea and can further damage the liver. My dr. prescribed 5 days worth of it when, like you, I thought one dose was good. Thanks Shaz. I may have to end up taking it. And Emmaleig too.
 


Emmaleigh
Regular Member


Date Joined Jun 2005
Total Posts : 183
   Posted 1/15/2006 2:31 PM (GMT -6)   

If you do not have pre-existing liver problem, one dose or one course of difulcan treatment should not cause any liver damage, as this is the most common medication given for yeast infections as well as being a great drug for intraabdominal infection as well.

As far as it exacerbating your heart problem, what problem do you have specifically.  If you have a rhythm disturbance, more information would make it easier to tell you what to do.  Also, if you are on meds for the heart rhythm disturbance, perhaps they can increase your meds for the 5 days that you are on diflucan.  Just a thought.

I also have a heart rhythm problem, but it has been controlled with meds, weight loss, and exercise for the last 2 years or so.


plumeister
Regular Member


Date Joined Sep 2005
Total Posts : 357
   Posted 1/15/2006 7:24 PM (GMT -6)   

I am not an ostomy patient(have UC) and don't know how I came across this but I had a yeast infection on my skin. I crushed fresh garlic into milk, strained out the solids and drank the milk with garlic juice every night. The yeast went away just like that. Fresh crushed Garlic juice is a potent antifungal so long as it is ingested within two to five minutes after crushing. Upon crushing a synergistic compound called allicin is formed. This compound fades within two to five minutes. Once ingested or even rubbed on the skin this compound quickly floods the body with its antifungal, antiviral, antibacterial and yes, stinky properties. It worked like a hot dam for me. Forgive me for intruding, just wanted to help.

Big Al

 

 


 


Hopeso
Regular Member


Date Joined Jun 2004
Total Posts : 231
   Posted 1/18/2006 2:21 PM (GMT -6)   
Thanks all. I should have explained more. My heart races and blood pressure has dropped since about August 05 about 2 months before my surgery. My surgeon explained it to me this way. When you get dehydrated your blood volumn drops and your heart pumps faster to try to keep up at the same time your blood pressure drops. That is the only heart problem I know of. Which continues as long as I am still having liquid output. My Dr. says I will regulate eventually. My family dr. wants to put me on cardizem which is to lower blood pressure, and I don't want to do that at all. My blood pressure is already way lower than it ever was. And as to my liver. Your guess is as good as mine. All the time whith the UC my enzymes were bad and when I had been taking the molo-cure they went back to normal for those months when my symptoms stopped and I thought I was out of the woods. So I am not sure what my liver is doing now. Those UC drugs are so hard on all of our bodies. My back hurts just thinking about it.
Hey Big Al, I thank you for coming to our site, and I have wondered about the natural things for treating yeast. I have read your post on the UC site but there was just no holding on to my colon anymore. You have some interesting things to offer, so come back anytime.
Hopeso
 


plumeister
Regular Member


Date Joined Sep 2005
Total Posts : 357
   Posted 1/20/2006 10:00 PM (GMT -6)   
Hopeso,
 
Hey you're welcome. about the garlic, it really works. I'm not making this stuff up and it's easy to try. An added benefit of garlic milk?, it eliminates a sinus infection in less than an hour. Try it! I'll bet you money on it. I was amazed at this little side benefit when I experienced it. I have used it many times since to the same result. But....... it does make one stinky.

Big Al


 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 22, 2017 10:06 PM (GMT -6)
There are a total of 2,858,693 posts in 313,677 threads.
View Active Threads


Who's Online
This forum has 155265 registered members. Please welcome our newest member, valli1234.
700 Guest(s), 5 Registered Member(s) are currently online.  Details
DangNabbit, ppm guy, Rosiedays, Pratoman, WifeofPie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer